Multi-type branching processes with time-dependent branching rates
Repository Usage Stats
Copyright © Applied Probability Trust 2018. Under mild nondegeneracy assumptions on branching rates in each generation, we provide a criterion for almost sure extinction of a multi-type branching process with time-dependent branching rates. We also provide a criterion for the total number of particles (conditioned on survival and divided by the expectation of the resulting random variable) to approach an exponential random variable as time goes to ∞.
SubjectScience & Technology
Statistics & Probability
nonnegative matrix product
exponential limit law
Published Version (Please cite this version)10.1017/jpr.2018.46
Publication InfoDolgopyat, D; Hebbar, P; Koralov, L; & Perlman, M (2018). Multi-type branching processes with time-dependent branching rates. Journal of Applied Probability, 55(3). pp. 701-727. 10.1017/jpr.2018.46. Retrieved from https://hdl.handle.net/10161/19319.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
Phillip Griffiths Assistant Research Professor
I am a Griffiths Assistant Research Professor at the Department of Mathematics at Duke University. Prior to arriving at Duke, I completed my Ph.D. from the Department of Mathematics at the University of Maryland. The main focus of my research is asymptotic problems arising from Branching Processes, Branching Diffusions and related Dynamical Systems.